Q&A - 486 - Hair Loss/Anti-Depression Meds, Sensitive to Smells/Herpes, Failing Adrenals
28:40 – Kay - Hello, I was recently on some anti-depression meds, like lorazepam and having hair loss I have stopped the meds and need to know if the hair should be coming back if I take extra calcium and magnesium?
35:57 – Heather - I just discovered you yesterday. I was youtubing videos on the lymphatic system after a lymphatic drainage class I took Friday. I am a massage therapist. I've also taken many holistic nutrition classes and have been a raw foodist on and off for 10 years! So it was a delight to stumble across you. Your message resonates well. But I was wondering if you have heard of lymphatic drainage massage?!
46:41 – Alex - This summer I kissed a girl for the first time in two years. I had been trying hard to stay on the right path but we are all human and i made a bad decision. The day i kissed her i noticed her saliva tasted wierd (I have a very sensitive sense of smell) After I kissed her over the next month I could still taste her saliva and smell that disgusting smell in my nose.
59:31 – Adam - I am 19 years old, 5 foot 2 inches, and have struggled all of my life with terrible depression. Most people I meet say I look like a 12 - 14 year old kid. I have learned from your videos that this is a pituitary problem and am on some herbs and an all fruit diet.
Just wanted to say thank you for everything you're doing, your videos really help me through the dark times.
01:07:45 – Riley - I am a 19 year old female with failing adrenals. I have been excessively sweating for the past 10 years and have been vegan for 2 years, just going raw 4 months ago. I have stomach issues as well, no idea what it is. Stress seems to cause it, but I begin to sweat and feel like I'm over heating, then go ice cold. I vomit bright yellow bile for hours until my body decides it is done.
01:27:42 – Mitch - I'm 27 years old and I have always had a low immune system. I used to get sick all the time, since I was a child. When I was 25 I was diagnosed with HIV+ with a low CD4 count . I was prescribed the antiretroviral drug Triumeq and I have been taking it ever since. My CD4 count has risen and I haven't got sick a lot like I used to. Now after two years I noticed that my inguinal lymph nodes are very swollen and hardened. They used to swollen but they disappear by themselves. But I never noticed them being so hard as they are now.